# SDR CALA2024061701814

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 124,676 hours, 19,077 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 97129495
- Condition: Faulted
- Location: Left
- Part time: 780,360 hours, 716,630 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FMC FROZE. UNABLE TO INPUT COMMAND. LEFT AIRSPEED BUG  +/- 30 KNOTS FROM STEP F (7) TO COMPLETION (TEST FLIGHT MANAGEMENT COMPUTER).  REMOVED AND REPLACED LEFT FLIGHT MANAGEMENT COMPUTER AS PER AMM 34-61-01-024-001-001 AND AMM 34-61-01-424-005-001 UP TO STEP F (6). ALL SOFTWARE FOR LEFT FMC IS UP TO DATE AND CORRECT. NEW NAV DATA NEEDS TO BE INSTALLED AND ALSO AMM 34-61-01-424-005-001 COMPUTER, FLT M  OFF 19-3461-9-0004 9495 ON 19-3461-9-0004 5565 SEE LOG PAGE 827379 FOR NAV DATA INSTALL COMPLIED WITH TEST FLIGHT MANAGEMENT COMPUTER FROM F (7) TO COMPLETION ALL CHECKS GOOD 34-61-01-424-005-001.
